# SDR SWAA2020051975340

- Difficulty date: May 4, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT L.B.L 46; W.L. 154. / REMOVED AND REINSTALLED BS663 LWR COMPOSITE VAPOR BARRIER LBL 6 TO LBL 72 IAW DWG 111A1000; DWG 111A1001; SRM 51-40-02-0G-0. BS 663 LWR COMPOSITE VAPOR BARRIER WAS REPAIRED ON SWA CUST CARD #U162079
